# SDR REXA2019112611698

- Difficulty date: November 11, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Location: Bs 280-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON STGR22 BTW FS280 TO FS349 AT MAIN AVIONICS COMPARTMENT (SM)
"SUMMARY: ON NRC. 00397 CORROSION LEVEL 2, STRINGER 22 RH BTW FS=280 AND FS=349 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01

"
